# SDR CALA2010030800060

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 30,966 hours, 10,934 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A10033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LT HORIZONTAL STAB BOTTOM SKIN PANEL HAS A CRACK.  LOCATION IMMEDIATELY I/B OF RIB AT STA 129.5 AND 26 INCHES AFT OF L/E.  CRACK LENGTH APPROX 1 INCH LONG.  REPAIRED PER ECRA5510-02089.  PARTIAL WORKED ACCOMPLISHED IN THE BACK OF NR AND FORM 44.0008 ATTACHED.  DIP TO ACCOMPLISHED A PERMANENT REPAIR WITHIN 12 MONTHS FROM 2/26/2010.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  QC - ACCOMPLISH A PERMANENT REPAIR WITHIN THE 12 MONTHS FROM 02/26/2010.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR BEFORE 02/26/2011.  PER ECRA 5510-02089.  DIP CTL# 03776 1) INIT: AFTER 10 BUT BEFORE 11 MONTHS & 2) T/A: 12 MONTHS FROM 26 FEB 2010 (DUE 26 FEB 2011).
